# SDR UIEA200700176

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK BS940 RT TENSION TIE STEEL PLATE FASTENER HOLE 2 FOUND SHORT EDGE MARGIN AT UPPER ROW MOST O/B.  REPAIRED AS PER BOEING MSG 1-303983211-1-2, FIG 3.
